# SDR IPXA2024062735528

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 99,507 hours, 19,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR WILL NOT OPEN. T/S FOUND AIR DRIVE MOTOR SPROCKET BROKEN. INSTALLED L1 DOOR DRUM AND SUPPORT ASSY IAW AMM 52-11-08 OPS CK NORMAL SERVICED DOOR BOTTLE IAW AMM 52-11-04 REMOVED PLACARD AND CLEARED MEL 52-10-3-1-2-1-1
